# SDR 99FDEA00335

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Engine: Ge CF680A3
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 7084M12G10
- Condition: Overlimit
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DESTINATION THRU FL310 HAD ECAM MSG ENG 2 OVERLIMIT.  IND WERE EVIDENT IN N1, EGT, N2 AND HI FF.  PULLED THROTTLE TO IDLE & OVERLIMIT ABATED BUT NR 2 STILL MUCH HIGHER THAN ENG NR 1.  DFDR VERIFICATION CONFIRMED OVERLIMIT (EGT, N1, N2).  PERFORMED BORESCOPE PER MM NO LIMITING DEFECTS NOTED.  REMOVED AND REPLACED NR 2 ENG PMC, PERFORMED TEST PER MM 73-23-00.
